# SDR SWAA2022030980620

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737*
- Aircraft serial: 36636
- Aircraft time: 42,810 hours, 25,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: L/H Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT ON L/H EMERGENCY EXIT DOOR INOP. / [01] REPLACED BALLAST L/H EMERGENCY EXIT REF. AMM 33-21-00.
